IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

The sabellariid reefs at La Frégate
Mathieu, R. (1992). The sabellariid reefs at La Frégate. Contributions to Marine Science 1(1): 90-91
In: Contributions to Marine Science. Florida Oceanographic Society: Florida. ISSN 1063-3081, more

Also published as
  • Mathieu, R. (1992). The sabellariid reefs at La Frégate, in: Kirtley, D.W. et al. Les récifs à Annélides (Hermelles) en Baie du Mont Saint-Michel: écologie, géomorphologie, sédimentologie, et implications géologiques. Contributions to Marine Science, 1(1): pp. 90-91, more

Available in  Author 

    Sabellariidae Johnston, 1865 [WoRMS]; Marine

Author  Top 
  • Mathieu, R.

All data in IMIS is subject to the VLIZ privacy policy Top | Author